Lactose intolerance following antithyroid drug medications.
Аннотация
We recently observed 2 lactase-deficient women with Graves' disease who consistently developed severe diarrhea after ingestion of thionamide (methimazole and propylthiouracil) tablets containing lactose as carrier. The strict temporal relationship between ingestion of lactose-containing tablets and appearance of intestinal symptoms, as well as the absence of side effects following ingestion of methimazole tablets without lactose as carrier, provided the clue for the diagnosis. To our knowledge, severe diarrhea resulting from carrier lactose has not been previously reported for antithyroid drugs, and should be considered in occasional cases of patients with gastrointestinal symptoms on thionamide therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.